Alert archive / North Dakota / Red Flag Warnings in 2015

Red Flag Warning 12, NWS Bismarck, ND

April 21, 20158 counties in North Dakota

NWS Bismarck, ND issued this red flag warning at Apr 21, 2015, 3:48 AM CDT for 8 counties in North Dakota. It took effect at Apr 21, 2015, 1:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 21, 2015, 3:48 AM CDT (08:48 UTC)
In effect from
Apr 21, 2015, 1:00 PM CDT
Expired
Apr 21, 2015, 9:00 PM CDT
In force
8 hr
Issued by
NWS Bismarck, ND

Counties Dickey County, ND, Foster County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McIntosh County, ND, Stutsman County, ND, Wells County, ND

The radar

The Bismarck radar (KBIS), 122 km from the middle of the area, began a volume at 08:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 8.8 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2015-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2015-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3503 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

859 
WWUS83 KBIS 210848
RFWBIS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
348 AM CDT TUE APR 21 2015

...RED FLAG WARNING FOR THE JAMES RIVER VALLEY AREA TODAY INTO
EARLY THIS EVENING...

.A DRY AND WINDY DAY IS AGAIN EXPECTED ACROSS THE JAMES RIVER
VALLEY THIS AFTERNOON THROUGH EARLY EVENING. AFTERNOON RELATIVE
HUMIDITY VALUES WILL BE AROUND 25 PERCENT WITH NORTHWEST WINDS
GUSTING UP TO NEAR 40 MPH. COMBINED WITH DRY VEGETATION...CRITICAL
FIRE WEATHER CONDITIONS ARE FORECAST.

NDZ023-025-036-037-047-048-050-051-211700-
/O.NEW.KBIS.FW.W.0012.150421T1800Z-150422T0200Z/
WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
348 AM CDT TUE APR 21 2015

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM
CDT THIS EVENING FOR STRONG NORTHWEST WINDS AND LOW RELATIVE
HUMIDITY FOR THE JAMES RIVER VALLEY AREA...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG
WARNING FOR STRONG NORTHWEST WINDS AND LOW RELATIVE
HUMIDITY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT
THIS EVENING.

* AFFECTED AREA...FIRE WEATHER ZONE 023 WELLS...FIRE WEATHER 
  ZONE 025 FOSTER...FIRE WEATHER ZONE 036 KIDDER...FIRE WEATHER 
  ZONE 037 STUTSMAN...FIRE WEATHER ZONE 047 LOGAN...FIRE WEATHER 
  ZONE 048 LA MOURE...FIRE WEATHER ZONE 050 MCINTOSH AND FIRE 
  WEATHER ZONE 051 DICKEY.

* WINDS...NORTH TO NORTHWEST SUSTAINED 20 TO 25 MPH WITH GUSTS UP
  TO NEAR 40 MPH.

* TIMING...AFTERNOON THROUGH EARLY EVENING.

* RELATIVE HUMIDITY...AROUND 25 PERCENT.

* TEMPERATURES...IN THE MID 40S.

* IMPACTS...RAPID FIRE GROWTH AND SPREAD SHOULD A FIRE IGNITE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

HEINERT
4 follow-up statements
525 
WWUS83 KBIS 211440
RFWBIS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
940 AM CDT TUE APR 21 2015

...RED FLAG WARNING FOR THE JAMES RIVER VALLEY AREA TODAY INTO
EARLY THIS EVENING...

.A DRY AND WINDY DAY IS AGAIN EXPECTED ACROSS THE JAMES RIVER
VALLEY THIS AFTERNOON THROUGH EARLY EVENING. AFTERNOON RELATIVE
HUMIDITY VALUES WILL BE AROUND 25 PERCENT WITH NORTHWEST WINDS
GUSTING UP TO NEAR 40 MPH. COMBINED WITH DRY VEGETATION...
CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED.

NDZ023-025-036-037-047-048-050-051-212245-
/O.CON.KBIS.FW.W.0012.150421T1800Z-150422T0200Z/
WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
940 AM CDT TUE APR 21 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM CDT THIS EVENING FOR STRONG NORTHWEST WINDS AND LOW RELATIVE
HUMIDITY FOR THE JAMES RIVER VALLEY AREA...

* AFFECTED AREA...FIRE WEATHER ZONE 023 WELLS...FIRE WEATHER 
  ZONE 025 FOSTER...FIRE WEATHER ZONE 036 KIDDER...FIRE WEATHER 
  ZONE 037 STUTSMAN...FIRE WEATHER ZONE 047 LOGAN...FIRE WEATHER 
  ZONE 048 LA MOURE...FIRE WEATHER ZONE 050 MCINTOSH AND FIRE 
  WEATHER ZONE 051 DICKEY.

* WINDS...NORTH 20 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* TIMING...AFTERNOON THROUGH EARLY EVENING.

* RELATIVE HUMIDITY...AS LOW AS 23 PERCENT.

* TEMPERATURES...IN THE 40S.

* IMPACTS...RAPID FIRE GROWTH AND SPREAD SHOULD A FIRE IGNITE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

AYD
344 
WWUS83 KBIS 211842
RFWBIS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
142 PM CDT TUE APR 21 2015

...RED FLAG WARNING FOR THE JAMES RIVER VALLEY AREA TODAY INTO
EARLY THIS EVENING...

.A DRY AND WINDY DAY WILL CONTINUE ACROSS THE JAMES RIVER VALLEY
THIS AFTERNOON THROUGH EARLY EVENING. AFTERNOON RELATIVE HUMIDITY
VALUES WILL BE AROUND 25 PERCENT WITH NORTHWEST WINDS GUSTING UP
TO NEAR 40 MPH. COMBINED WITH DRY VEGETATION... CRITICAL FIRE
WEATHER CONDITIONS ARE EXPECTED.

NDZ023-025-036-037-047-048-050-051-220200-
/O.CON.KBIS.FW.W.0012.000000T0000Z-150422T0200Z/
WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
142 PM CDT TUE APR 21 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING
FOR STRONG NORTHWEST WINDS AND LOW RELATIVE HUMIDITY FOR THE
JAMES RIVER VALLEY AREA...

* AFFECTED AREA...FIRE WEATHER ZONE 023 WELLS...FIRE WEATHER 
  ZONE 025 FOSTER...FIRE WEATHER ZONE 036 KIDDER...FIRE WEATHER 
  ZONE 037 STUTSMAN...FIRE WEATHER ZONE 047 LOGAN...FIRE WEATHER 
  ZONE 048 LA MOURE...FIRE WEATHER ZONE 050 MCINTOSH AND FIRE 
  WEATHER ZONE 051 DICKEY.

* WINDS...NORTH 20 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* TIMING...AFTERNOON THROUGH EARLY EVENING.

* RELATIVE HUMIDITY...AS LOW AS 26 PERCENT.

* TEMPERATURES...IN THE 40S.

* IMPACTS...RAPID FIRE GROWTH AND SPREAD SHOULD A FIRE IGNITE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

AYD
040 
WWUS83 KBIS 211940
RFWBIS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
240 PM CDT TUE APR 21 2015

...RED FLAG WARNING FOR THE JAMES RIVER VALLEY AREA TODAY INTO
EARLY THIS EVENING...

.A DRY AND WINDY DAY WILL CONTINUE ACROSS THE JAMES RIVER VALLEY
THIS AFTERNOON THROUGH EARLY EVENING. AFTERNOON RELATIVE HUMIDITY
VALUES WILL BE AROUND 25 PERCENT WITH NORTHWEST WINDS GUSTING UP
TO NEAR 40 MPH. COMBINED WITH DRY VEGETATION... CRITICAL FIRE
WEATHER CONDITIONS ARE EXPECTED.

NDZ023-025-036-037-047-048-050-051-220200-
/O.CON.KBIS.FW.W.0012.000000T0000Z-150422T0200Z/
WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
240 PM CDT TUE APR 21 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING
FOR STRONG NORTHWEST WINDS AND LOW RELATIVE HUMIDITY FOR THE
JAMES RIVER VALLEY AREA...

* AFFECTED AREA...FIRE WEATHER ZONE 023 WELLS...FIRE WEATHER 
  ZONE 025 FOSTER...FIRE WEATHER ZONE 036 KIDDER...FIRE WEATHER 
  ZONE 037 STUTSMAN...FIRE WEATHER ZONE 047 LOGAN...FIRE WEATHER 
  ZONE 048 LA MOURE...FIRE WEATHER ZONE 050 MCINTOSH AND FIRE 
  WEATHER ZONE 051 DICKEY.

* WINDS...NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...AFTERNOON THROUGH EARLY EVENING.

* RELATIVE HUMIDITY...AS LOW AS 31 PERCENT.

* TEMPERATURES...IN THE 40S.

* IMPACTS...RAPID FIRE GROWTH AND SPREAD SHOULD A FIRE IGNITE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

AYD
980 
WWUS83 KBIS 220207
RFWBIS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
907 PM CDT TUE APR 21 2015

...RED FLAG WARNING HAS EXPIRED...

.WINDS CONTINUE TO DIMINISH ACROSS THE JAMES RIVER VALLEY OF EAST
CENTRAL NORTH DAKOTA...WHILE RELATIVE HUMIDITIES HAVE RISEN
CONSIDERABLY ABOVE CRITICAL VALUES. THE RED FLAG WARNING HAS BEEN
ALLOWED TO EXPIRE...

NDZ023-025-036-037-047-048-050-051-220315-
/O.EXP.KBIS.FW.W.0012.000000T0000Z-150422T0200Z/
WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
907 PM CDT TUE APR 21 2015

...RED FLAG WARNING HAS EXPIRED FOR FOR STRONG NORTHWEST WINDS AND 
LOW RELATIVE HUMIDITY FOR THE JAMES RIVER VALLEY AREA...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ALLOWED THE RED FLAG
WARNING TO EXPIRE.

WINDS CONTINUE TO DIMINISH ACROSS THE JAMES RIVER VALLEY OF EAST
CENTRAL NORTH DAKOTA...WHILE RELATIVE HUMIDITIES HAVE RISEN
CONSIDERABLY ABOVE CRITICAL VALUES. THE RED FLAG WARNING HAS
BEEN ALLOWED TO EXPIRE.

$$
WAA

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at Apr 21, 12:31 AM CDT, 3 hours 17 minutes earlier.

Area forecast discussion, Apr 21, 12:31 AM CDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
1231 AM CDT TUE APR 21 2015

.UPDATE...
ISSUED AT 1221 AM CDT TUE APR 21 2015

REGIONAL RADARS CONTINUE TO SHOW NARROW BAND OF REFLECTIVITY
PUSHING THROUGH SOUTHEASTERN SASKATCHEWAN INTO PORTIONS OF WESTERN
NORTH DAKOTA. STILL SOME QUESTION ON HOW MUCH SNOW WOULD ACTUALLY
BE HITTING THE GROUND GIVEN THE VERY DRY LOWER ATMOSPHERE...BUT
WILL CONTINUE TO MAINTAIN AT LEAST SOME LOWER POPS WITH THIS
SYSTEM AS DEWPOINTS HAVE BEEN CLIMBING OVER THE NORTH AS
PRECIPITATION MOVES IN. ONLY OTHER ADJUSTMENT HAS BEEN TO INCREASE
CLOUDS WITH THIS SYSTEM ALONG WITH OVER PORTIONS OF CENTRAL NORTH
DAKOTA WHERE LOWER CLOUD COVER IS TRYING TO WRAP INTO THE AREA
BEHIND LOW NEAR LAKE SUPERIOR.

UPDATE ISSUED AT 957 PM CDT MON APR 20 2015

ALL HEADLINES HAVE BEEN EXPIRED OR CANCELLED. THE REMAINING
PROBLEM FOR TONIGHT IS THE SHORTWAVE DROPPING SOUTH THROUGH THE
AREA LATE THIS EVENING AND OVERNIGHT. RADARS ARE SHOWING A BAND OF
REFLECTIVITIES FROM NORTHWEST NORTH DAKOTA TO NORTH OF REGINA
SASKATCHEWAN. SURFACE OBS ARE RATHER SPARSE IN CANADA BUT NOTHING
SHOWING UP YET REACHING THE GROUND. WONDERING HOW THIS WILL HOLD
TOGETHER AS IT MOVES INTO MUCH DRIER AIR SITUATED OVER NORTH
DAKOTA. MESOSCALE MODELS AND NEW NAM ARE SHOWING SOME LIGHT
PRECIPITATION HOWEVER...VERY CLOSE TO THE PREVIOUS FORECAST.
BASICALLY BETWEEN WILLISTON AND MINOT...SOUTH TO JUST WEST OF
BISMARCK. UTILIZED A BLEND OF PREVIOUS POPS WITH THE NAM/RAP/HRRR
FOR PLACEMENT. ANY ACCUMULATIONS ARE EXPECTED TO BE MINIMAL IN
THIS NARROW BAND.

UPDATE ISSUED AT 910 PM CDT MON APR 20 2015

QUICK UPDATE TO ALLOW WIND ADVISORY TO EXPIRE. WILL TAKE A QUICK
LOOK AT 9 PM OBS SHORTLY TO EVALUATE RED FLAG WARNING...BUT EXPECT
WE WILL BE ABLE TO CANCEL BEFORE 10 PM.

UPDATE ISSUED AT 654 PM CDT MON APR 20 2015

MADE SOME MINOR ADJUSTMENTS TO SKY COVER BASED ON LATEST SATELLITE
TRENDS. OTHERWISE NO UPDATES TO THE CURRENT FORECAST. WIND
ADVISORY REMAINS IN EFFECT THROUGH 9 PM. WINDS WERE STILL GUSTING
TO OVER 40 MPH IN MANY LOCATIONS AT 6 PM...BUT WINDS ARE EXPECTED
TO DIMINISH OVER THE NEXT COUPLE OF HOURS. RED FLAG WARNING ALSO
REMAINS IN EFFECT UNTIL 10 PM. IF WINDS DIMINISH AS PLANNED MAY BE
ABLE TO CANCEL BOTH A 9 PM...IF NOT A LITTLE BEFORE.

A SHORTWAVE CURRENTLY DROPPING SOUTH ACROSS SOUTHERN SASKATCHEWAN
IS EXPECTED TO BRING INCREASING CLOUDS TO WESTERN NORTH DAKOTA
LATE THIS EVENING AND MAY PRODUCE A LITTLE LIGHT SNOW AS IT DROPS
THROUGH WESTERN/CENTRAL NORTH DAKOTA. THERE ARE SOME LIGHT RETURNS
NOTED ON CANADIAN RADARS. WILL HAVE TO MONITOR FOR TIMING AND
PLACEMENT OVERNIGHT.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 405 PM CDT MON APR 20 2015

THE SHORT TERM FORECAST IS HIGHLIGHTED BY CRITICAL FIRE WEATHER
CONDITIONS THROUGH THIS EVENING AND POSSIBLY AGAIN ON TUESDAY.

REGARDING FIRE WEATHER CONDITIONS...SEE THE FIRE WEATHER DISCUSSION BELOW.

OTHERWISE...FOR THIS EVENING AND TONIGHT...CUMULUS FIELDS ON
EITHER SIDE OF THE DRY AXIS FROM NORTHWEST THROUGH SOUTH CENTRAL
NORTH DAKOTA ARE EXPECTED TO FADE WITH SUNSET. THEREAFTER...A WEAK
IMPULSE EMBEDDED IN CYCLONIC FLOW ALOFT IS FORECAST TO RAPIDLY
PROPAGATE ACROSS WESTERN AND CENTRAL NORTH DAKOTA TONIGHT. THE 12
UTC AND INCOMING 18 UTC DETERMINISTIC AND ENSEMBLE SUITES ARE IN
AGREEMENT ON A NARROW BAND OF PRECIPITATION TO RESULT FROM
NORTHWEST THROUGH SOUTH CENTRAL NORTH DAKOTA...FALLING AS LIGHT
SNOW. LITTLE TO NO ACCUMULATION IS EXPECTED.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 405 PM CDT MON APR 20 2015

THE LONG TERM APPEARS RATHER COOL AND QUIET.

THROUGH MIDWEEK UPPER LEVEL RIDGING AND SURFACE HIGH PRESSURE
SHOULD KEEP THE WEATHER COOL AND DRY. TEMPERATURES SHOULD REMAIN
JUST BELOW NORMAL FOR THIS TIME OF YEAR WITH READINGS IN THE LOW
50S DURING THE DAYTIME HOURS.

BY THURSDAY MODELS ARE DEPICTING A BREAKDOWN OF THE RIDGE AND
RETURN FLOW BEGINNING. THERE IS QUITE A BIT OF DIFFERENCE BETWEEN
THE LONG TERM MODELS ENTERING THIS WEEKEND. IT DOES APPEAR THERE
WILL BE SEVERAL CHANCES FOR PRECIPITATION...THOUGH
TIMING...LOCATION AND AMOUNTS REMAIN UNCERTAIN.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1221 AM CDT TUE APR 21 2015

LCL MVFR CIGS WITH SOME -SN WILL CONTINUE THROUGH EARLY
THIS MORNING OVER WESTERN NORTH DAKOTA. AREAS OF MVFR CIGS
POSSIBLE THIS MORNING OVER PORTIONS OF CENTRAL NORTH DAKOTA MAINLY
ALONG AND EAST OF NORTH DAKOTA HIGHWAY 3. CONDITIONS WILL IMPROVE
TO VFR LATER THIS MORNING. BREEZY NORTH TO NORTHWEST WINDS OVER
CENTRAL NORTH DAKOTA TODAY.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...JJS
SHORT TERM...AYD
LONG TERM...AJ
AVIATION...JJS
Hazardous weather outlook, Apr 21, 3:36 AM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
336 AM CDT TUE APR 21 2015

NDZ023-025-036-037-047-048-050-051-220845-
WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
336 AM CDT TUE APR 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT.

A RED FLAG WARNING IS IN EFFECT FOR THE JAMES RIVER VALLEY REGION
THIS AFTERNOON INTO EARLY THIS EVENING. SEE WWW.WEATHER.GOV/BIS
FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND
AT WEATHER.GOV/BIS.

NDZ001>005-009>013-017>022-031>035-040>046-220845-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-
GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER-
GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
336 AM CDT TUE APR 21 2015 /236 AM MDT TUE APR 21 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND
AT WEATHER.GOV/BIS.

JJS

Nearby

Red Flag Warnings in North Dakota, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.